# SDR PLGA990922

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Switch
- Part number: 7546911
- Condition: Failed
- Location: Lt Bleed System
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

BOS-YHZ - FLT 4693 - CREW NOTED LEFT OVERTEMP LIGHT HAD ILLUMINATED.  CREW FOLLOWED CHECKLIST AND SHUT OFF THELEFT BLEED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT DUCT OVERTEMP SWITCH AND OPERATIONALLY CHECKED THE SYSTEM GOOD.  (M)
